Exedrin Side Effects, Overdose and Pregnancy Information
Exedrin side effects include stomach pain or discomfort,
stomach ulcers, heartburn, nausea, vomiting and intestinal bleeding.
Rare Exedrin side effects include abnormal bleeding, insomnia,
fatigue, short breath, itching, redness and swelling of the face and
EXEDRIN SIDE EFFECTS REPORTING
If you experience any Exedrin side effects not mentioned above you should report it to your primary health care provider or FDA 1-800-FDA-1088 in the United States, Health Canada 1-866-225-0709 in Canada, MHRA 020 3080 6000 in UK, or TGA 1800 020 653 in Australia.
used to ease headaches, other minor pain and to reduce fever.
Exedrin also temporarily relieves the aches and pains associated with
arthritis, muscle aches, colds, and flu.
Exedrin combines a non-steroidal anti-inflammatory drug (NSAID) Aspirin with an analgesic Acetaminophen. Main ingredients in Exedrin are Aspirin and Acetaminophen.
Symptoms of Exedrin overdose may include diarrhea, nausea, blood
vomiting, short breath, and ringing in the ear.
In case of an Exedrin overdose, seek medical attention right away. If you miss a dose of Exedrin, take it as soon as you can. However, if it is just about time for your next dose, skip the one you forgot and go on with your regular schedule. Never take a double dose of Exedrin.
Exedrin should not be taken if you had allergic reaction in the past
from Aspirin, or if you have bleeding disorder, asthma, or stomach
Exedrin should not be given to children under 16 for flu
or chickenpox, as Exedrin has been associated with the development of an
often fatal condition, known as Reye's syndrome.
Exedrin should not be given to people with liver problem.
Exedrin should not be given during pregnancy especially the last 3
months of pregnancy. If you are nursing, inform your doctor as Exedrin does
pass into breast milk.
Consult with your physician before combining Exedrin with
Acetazolamide, ACE-inhibitor-type blood pressure medications, Antacids,
Antigout medications, Arthritis medications, Blood thinners, certain
diuretics, Diabetes medications including Insulin and Seizure
Alcohol can increase the likelihood of stomach ulcer and intestinal
Herbs like garlic, ginger, and ginkgo may increase the risk of upset
Vitamin E and Fish oil supplements may increase the risk of
EXEDRIN AND PREGNANCY
Though generally considered safe, do not take Exedrin without the advice of your physician if you are or planning to become pregnant.
Nursing mothers should switch to bottle-feed while taking Exedrin as it does pass into breast milk.